# SDR JGVR20201001003

- Difficulty date: October 1, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 12,165 hours, 7,993 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL AREAS OF CORROSION ON THE INTERIOR SURFACE OF THE LT TAILCONE BETWEEN FS 642 AND FS 672 AT STRINGER 13.  BLENDED CORRODED AREAS, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION.  CLEANED TREATED AND PRIMED REPAIR AREAS, PER TEXTRON REPAIR MEMO.
